It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 19Showing 1 - 20 of 374 for accutane redness face. (0.005 seconds)


... may i went on accutane. My experience was rather rocky... but worth every bit of trouble in the end because my face was PERFECT and the side effects quickly wore off after i stopped taking the medicine. ... (40 replies)
... I've heard your face gets red... How red and how long? ... (20 replies)
Accutane/red face
May 13, 2002
... months now and I have the red face syndrome too. Its goes with the medication and there's not much you can do about it. The only way I can think of is lower the medication dose. ... (2 replies)

Accutane tips?
Aug 12, 2002
... First off, let me just say welcome and you've come to the right place for your answers. I just finish my tour of duty with accutane last week. I was on it for 6 months and 1 week. ... (8 replies)
... All I've ever wanted was an even skin tone. It's always been the redness that's bothered me. As far as I'm concerned, when I look in the mirror, it still looks like I have acne. ... (92 replies)
Accutane question
Jan 28, 2004
... It's hard to say when any one individual will clear up on accutane. My face was a MESS for 6 months before I started to see improvement. Then I cleared up after I stopped the accutane. ... (1 replies)
Accutane redness
May 9, 2003
... get rid of the redness from accutane? ... (4 replies)
... as long as theres no oils, it wont block pores. my derm told me once to use cortisone cream to releive redness at once. clogging pores isnt as easy as "put something greasy on and itll be blocked". ... (7 replies)
... If you're not and your face still gets red a lot, it could be rosacea. ... (1 replies)
... Ever since I have been taken off accutane my face has been pretty good. No major acne but my nose has been as red as a clown and will not go away! ... (1 replies)
Accutane redness!
Jul 22, 2005
... hey accutane users....just a lil question...does your face get a shade darker or redder while on accutane? ... (0 replies)
... After accutane my face gets so red easily.. and I even use like mineral foundation on my face to cover it, but my nose gets oily and then gets red.. so the make up comes off.. Is there any good concealer .. ... (1 replies)
... i am in month 4 of accutane. my face turned really red at first. the rest of my body hasn't turned red. two things helped me reduce the redness. ... (3 replies)
... I'm currently on Accutane and I thought to do my bit. I started to take Accutane 4 months ago. ... (18 replies)
... Hi ya, daitheflu, I'm currently on Accutane and I tought to do my bit. I started to take Accutane 4 months ago. ... (14 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
... I'm suffering from face redness on accutane. ... (4 replies)
... day of accutane and an antibiotic twice to keep the redness down. im on about 1 n a quarter months of accutane. ... (2 replies)
... Well I started my course of ACCUTANE a couple days ago on monday. Today is friday so it's been 5 days and 4 pills so far. ... (65 replies)
... My face is red, back of the neck, and my arms and biceps. Has anyone suffered from redness on other areas than just face? ... (3 replies)


Associated Tags: accutane, makeup, nose, scar

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 19

All times are GMT -7. The time now is 07:00 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!